International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 81-92

A strong version of Poisson summation

Nelson Petulante

Crawford Science Hall, Bowie State University, Bowie 20715, MD, USA

Received 11 January 1995

Copyright © 1997 Nelson Petulante. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish a generalized version of the classical Poisson summation formula. This formula incorporates a special feature called “compression”, whereby, at the same time that the formula equates a series to its Fourier dual, the compressive feature serves to enable both sides of the equation to converge.